s'authentifier
version française rss feed
.:. Consulter > Par thème arXiv > Géométrie algébrique .:.
3 Documents classés par : 

Equivariant resolutions of Shubert varieties.
Contou-Carrere C.
Workshop on singularities, Italie (2007) [hal-00285138 - version 1]
fulltext access A Classification of the Projective Lines over Small Rings
Saniga M., Planat M. R. P., Kibler M. R., Pracna P.
Chaos, Solitons and Fractals 33, 4 (2007) 1095 - 1102 [hal-00068327 - version 4]
fulltext accessible on an other server Exploring the Vacuum Geometry of N=1 Gauge Theories
Gray J., He Y.-H., Jejjala V., Nelson B.D.
Nuclear Physics B 750 (2006) 1-27 [in2p3-00142631 - version 1]